# SDR IPXA2019100947709

- Difficulty date: October 9, 2019
- Submitted: October 9, 2019
- Operation: Air carrier
- Aircraft: N134UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0817
- Aircraft time: 21,119 hours, 12,926 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: A53812635202
- Condition: Gouged
- Location: Frm 47
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 47 WAS GOUGED ON THE SPLICE AND ON THE FRAME BETWEEN STRINGERS 24 & 26L.  ACCOMPLISHED A REPAIR ON THE FRAME IAW EO A300-5310-74222-A & EA 300-5310-01-A7910.
